Duke Mathematical Journal

A characterization of the periodic Callahan-Hoffman-Meeks surfaces in terms of their symmetries

Francisco Martín and Domingo Rodríguez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 89, Number 3 (1997), 445-463.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077241204

Digital Object Identifier
doi:10.1215/S0012-7094-97-08920-1

Mathematical Reviews number (MathSciNet)
MR1470339

Zentralblatt MATH identifier
0901.53006

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Martín, Francisco; Rodríguez, Domingo. A characterization of the periodic Callahan-Hoffman-Meeks surfaces in terms of their symmetries. Duke Math. J. 89 (1997), no. 3, 445--463. doi:10.1215/S0012-7094-97-08920-1. https://projecteuclid.org/euclid.dmj/1077241204


Export citation

References

  • [1] M. Callahan, D. Hoffman, and H. Karcher, A family of singly periodic minimal surfaces invariant under a screw motion, Experiment. Math. 2 (1993), no. 3, 157–182.
  • [2] M. Callahan, D. Hoffman, and III, W.H. Meeks, Embedded minimal surfaces with an infinite number of ends, Invent. Math. 96 (1989), no. 3, 459–505.
  • [3] M. Callahan, D. Hoffman, and III, W.H. Meeks, The structure of singly-periodic minimal surfaces, Invent. Math. 99 (1990), no. 3, 455–481.
  • [4] H. I Choi, III, W. H. Meeks, and B. White, A rigidity theorem for properly embedded minimal surfaces in $\bf R\sp 3$, J. Differential Geom. 32 (1990), no. 1, 65–76.
  • [5] H. M. Farkas and I. Kra, Riemann surfaces, Graduate Texts in Mathematics, vol. 71, Springer-Verlag, New York, 1980.
  • [6] D. Hoffman and III, W. H. Meeks, Embedded minimal surfaces of finite topology, Ann. of Math. (2) 131 (1990), no. 1, 1–34.
  • [7] D. Hoffman and M. Wohlgemuth, New embedded periodic minimal surfaces of Riemann type, in preparation.
  • [8] F. J. López, M. Ritore, and F. Wei, A characterization of Riemann's minimal surfaces, J. Differential Geom., to appear.
  • [9] III, W. H. Meeks, The geometry, topology, and existence of periodic minimal surfaces, Differential geometry: partial differential equations on manifolds (Los Angeles, CA, 1990), Proc. Sympos. Pure Math., vol. 54, Amer. Math. Soc., Providence, RI, 1993, pp. 333–374.
  • [10] III, W. H. Meeks and H. Rosenberg, The geometry of periodic minimal surfaces, Comment. Math. Helv. 68 (1993), no. 4, 538–578.
  • [11] R. Osserman, A survey of minimal surfaces, Dover Publications Inc., New York, 1986.
  • [12] B. Riemann, Über die Fläche wom kleinsten Inhalt bei gegebener Begrenzung, Abh. Königl. Ges. Wiss. Göttingen Math. Kl. 13 (1867), 3–52.
  • [13] A. Ros, Embedded minimal surfaces: forces, topology and symmetries, Calc. Var. Partial Differential Equations 4 (1996), no. 5, 469–496.